RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Usachev, S A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:144
Abstract pages:500
Full texts:146
References:38

http://www.mathnet.ru/eng/person50736
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. A. È. Guterman, V. K. Lyubimov, A. M. Raigorodskii, S. A. Usachev, “On the Independence Number of Distance Graphs with Vertices in $\{-1,0,1\}^n$”, Mat. Zametki, 86:5 (2009),  794–796  mathnet  mathscinet  zmath  elib; Math. Notes, 86:5 (2009), 744–746  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020